Show simple item record

dc.contributor.authorVassiliev, V.
dc.date.accessioned2009-06-18T10:05:06Z
dc.date.available2009-06-18T10:05:06Z
dc.date.issued2001
dc.identifier.citationVassiliev, V. (2001) Topology of plane arrangements and their complements. Russian Mathmatical Surveys, 56 (2), pp. 167-203.en
dc.identifier.urihttp://hdl.handle.net/2086/1785
dc.titleTopology of plane arrangements and their complementsen
dc.typeArticleen
dc.identifier.doihttp://dx.doi.org/10.1070/rm2001v056n02abeh000384


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record